MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-530XT

FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-530XT
Model Number ED-530-XT
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further testing determined that there was no device malfunction; the cause of presence of the high concern organism could not be determined.If any additional relevant information is provided, a supplemental report will be submitted.
 
Event or Problem Description
On 22 aug 2019 fujifilm corporation was informed that the subject endoscope was cultured and tested positive for shigella flexneri.As the subject unit was being sampled and cultured as part of a postmarket surveillance activity, no patients were involved or exposed to the endoscope.Per study protocol, the endoscope was immediately quarantined after initial sampling, until culturing data were available.Following the positive culture, the endoscope was not clinically reused.The additional sampling and culturing was performed after the second disinfection, and confirmed that no high concern organisms were present.The endoscope was sent back to fujifilm for instrument inspection/evaluation by fujifilm medical systems usa (fmsu); no device failure was confirmed in the area the culture was performed.

Brand Name
FUJIFILM DUODENOSCOPE MODEL ED-530XT
Common Device Name
DUODENOSCOPE
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa, 00258 8538
JA  002588538
MDR Report Key9088406
Report Number3001722928-2019-00012
Device Sequence Number11397377
Product Code FDT
UDI-Device Identifier04547410330915
UDI-Public(01)04547410330915
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberED-530-XT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1